I have recently been taking 100 to 220 miligrams of adderall xr at a time on the weekends. Ive done this about 6 times. Also I drink beer. This last week ive been taking 75 everynight. Could you help and tell me if this will have any long term effects. Symtoms I have are drainage arms and legs tingle, lips tingle trouble swallowing ect. Help
Did you find this post helpful?
|

User Profile
replied May 24th, 2017
Thank you for asking at Ehealth forum!

I read your question and i understand your concern. Overdosing with adderall can have such discomforts and side effects . Please avoid any such act in future and you wont have to worry about any long term side effects.

I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan






|
Did you find this post helpful?
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Poisoning and Environmental Health , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.